Alert archive / Pennsylvania / Winter Storm Warnings in 2020
Winter Storm Warning 4, NWS State College, PA
NWS State College, PA issued this winter storm warning at Dec 24, 2020, 2:53 AM EST for Warren County, Pennsylvania. It took effect at Dec 24, 2020, 7:00 PM EST. It was in force for 24 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 24, 2020, 2:53 AM EST (07:53 UTC)
- In effect from
- Dec 24, 2020, 7:00 PM EST
- Expired
- Dec 25, 2020, 7:00 PM EST
- In force
- 24 hr
- Issued by
- NWS State College, PA
County Warren County, PA
The radar
The Buffalo radar (KBUF), 134 km from the middle of the area, began a volume at 07:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 7.9 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2422 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 372 m²/s²
- 0-3 km storm-relative helicity
- 386 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
877 WWUS41 KCTP 240753 WSWCTP URGENT - WINTER WEATHER MESSAGE National Weather Service State College PA 253 AM EST Thu Dec 24 2020 PAZ004-242000- /O.UPG.KCTP.WS.A.0002.201225T0000Z-201226T0000Z/ /O.NEW.KCTP.WS.W.0004.201225T0000Z-201226T0000Z/ Warren- Including the city of Warren 253 AM EST Thu Dec 24 2020 ...WINTER STORM WARNING IN EFFECT FROM 7 PM THIS EVENING TO 7 PM EST FRIDAY... * WHAT...Heavy snow expected. Total snow accumulations of 4 to 8 inches. * WHERE...Warren County. * WHEN...From 7 PM this evening to 7 PM EST Friday. * IMPACTS...Travel could become very difficult. * ADDITIONAL DETAILS...Rain will change over to snow Thursday evening. As temperatures quickly drop below freezing and snow begins to fall, untreated surfaces could flash freeze and cause hazardous travel conditions. The steady snow will transition to lake-effect snow showers on Friday. PRECAUTIONARY/PREPAREDNESS ACTIONS... The Pennsylvania Department of Transportation and Pennsylvania Turnpike Commission strongly encourage motorists to heed all travel restrictions and delay unnecessary travel as significant winter weather conditions will make travel very hazardous. Call 5 1 1 or visit www.511pa.com for the latest travel, roadway and traffic conditions. To report snow or ice, post to the NWS State College Facebook page, use Twitter @NWSStateCollege, or visit weather.gov/ctp. && $$ PAZ005-006-010-011-017-024-242000- /O.CON.KCTP.WW.Y.0020.201225T0300Z-201226T0000Z/ McKean-Potter-Elk-Cameron-Clearfield-Cambria- Including the cities of Bradford, Coudersport, St. Marys, Ridgway, Emporium, DuBois, Clearfield, and Johnstown 253 AM EST Thu Dec 24 2020 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 7 PM EST FRIDAY... * WHAT...Snow expected. Total snow accumulations of 2 to 4 inches. * WHERE...Portions of central Pennsylvania. * WHEN...From 10 PM Thursday to 7 PM EST Friday. * IMPACTS...Plan on slippery road conditions. * ADDITIONAL DETAILS...Rain will change over to snow Thursday evening. As temperatures quickly drop below freezing and snow begins to fall, untreated surfaces could flash freeze and cause hazardous travel conditions. The steady snow will transition to snow showers on Friday. PRECAUTIONARY/PREPAREDNESS ACTIONS... The Pennsylvania Department of Transportation and Pennsylvania Turnpike Commission remind motorists to adjust speeds based on driving conditions as winter weather impacts will include snow covered roads and limited visibility. Call 5 1 1 or visit www.511pa.com for the latest travel, roadway and traffic conditions. To report snow or ice, post to the NWS State College Facebook page, use Twitter @NWSStateCollege, or visit weather.gov/ctp. && $$ PAZ033-242000- /O.CON.KCTP.WS.A.0002.201225T0300Z-201226T0000Z/ Somerset- Including the city of Somerset 253 AM EST Thu Dec 24 2020 ...WINTER STORM WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH FRIDAY EVENING... * WHAT...Heavy snow possible. Total snow accumulations of 3 to 6 inches possible. * WHERE...Somerset County. * WHEN...From Thursday evening through Friday evening. * IMPACTS...Travel could become difficult. * ADDITIONAL DETAILS...Rain will change over to snow Thursday evening. As temperatures quickly drop below freezing and snow begins to fall, untreated surfaces could flash freeze and cause hazardous travel conditions. The steady snow will transition to snow showers on Friday. PRECAUTIONARY/PREPAREDNESS ACTIONS... There is the potential for significant winter weather that may impact travel. Review winter weather safety and preparedness information at weather.gov/winter. The latest forecast information can be found on the NWS State College Facebook page and Twitter @NWSStateCollege, or on the web at weather.gov/ctp. && $$
4 follow-up statements
748 WWUS41 KCTP 241510 WSWCTP URGENT - WINTER WEATHER MESSAGE National Weather Service State College PA 1010 AM EST Thu Dec 24 2020 PAZ004-250315- /O.CON.KCTP.WS.W.0004.201225T0000Z-201226T0000Z/ Warren- Including the city of Warren 1010 AM EST Thu Dec 24 2020 ...WINTER STORM WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 PM EST FRIDAY... * WHAT...Heavy snow expected. Total snow accumulations of 4 to 8 inches. * WHERE...Warren County. * WHEN...From 7 PM this evening to 7 PM EST Friday. * IMPACTS...Travel could become very difficult. Consider delaying or cancelling any anticipated travel. * ADDITIONAL DETAILS...Rain will change over to snow Thursday evening. As temperatures quickly drop below freezing and snow begins to fall, untreated surfaces could flash freeze and cause hazardous travel conditions. The steady snow tonight will transition to lake-effect snow showers on Friday. PRECAUTIONARY/PREPAREDNESS ACTIONS... The Pennsylvania Department of Transportation and Pennsylvania Turnpike Commission strongly encourage motorists to heed all travel restrictions and delay unnecessary travel as significant winter weather conditions will make travel very hazardous. Call 5 1 1 or visit www.511pa.com for the latest travel, roadway and traffic conditions. To report snow or ice, post to the NWS State College Facebook page, use Twitter @NWSStateCollege, or visit weather.gov/ctp. && $$ PAZ033-250315- /O.UPG.KCTP.WS.A.0002.201225T0300Z-201226T0000Z/ /O.EXA.KCTP.WW.Y.0020.201225T0300Z-201226T0000Z/ Somerset- Including the city of Somerset 1010 AM EST Thu Dec 24 2020 ...WINTER WEATHER ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 7 PM EST FRIDAY... * WHAT...Snow expected. Total snow accumulations of 2 to 4 inches with higher amounts possible on the ridge tops. * WHERE...Somerset County. * WHEN...From 10 PM this evening to 7 PM EST Friday. * IMPACTS...Travel could become difficult. * ADDITIONAL DETAILS...Rain will change over to snow Thursday evening. As temperatures quickly drop below freezing and snow begins to fall, untreated surfaces could flash freeze and cause hazardous travel conditions. The steady snow will transition to snow showers on Friday, tapering off with little or no accumulations after noon. PRECAUTIONARY/PREPAREDNESS ACTIONS... The Pennsylvania Department of Transportation and Pennsylvania Turnpike Commission remind motorists to adjust speeds based on driving conditions as winter weather impacts will include snow covered roads and limited visibility. Call 5 1 1 or visit www.511pa.com for the latest travel, roadway and traffic conditions. To report snow or ice, post to the NWS State College Facebook page, use Twitter @NWSStateCollege, or visit weather.gov/ctp. && $$ PAZ005-006-010-011-017-024-250315- /O.CON.KCTP.WW.Y.0020.201225T0300Z-201226T0000Z/ McKean-Potter-Elk-Cameron-Clearfield-Cambria- Including the cities of Bradford, Coudersport, St. Marys, Ridgway, Emporium, DuBois, Clearfield, and Johnstown 1010 AM EST Thu Dec 24 2020 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 7 PM EST FRIDAY... * WHAT...Snow expected. Total snow accumulations of 2 to 4 inches. * WHERE...The Allegheny Highlands. * WHEN...From 10 PM Thursday to 7 PM EST Friday. * IMPACTS...Plan on slippery road conditions. * ADDITIONAL DETAILS...Rain will change over to snow Thursday evening. As temperatures quickly drop below freezing and snow begins to fall, untreated surfaces could flash freeze and cause hazardous travel conditions. The steady snow will transition to snow showers on Friday, tapering off through the day. PRECAUTIONARY/PREPAREDNESS ACTIONS... The Pennsylvania Department of Transportation and Pennsylvania Turnpike Commission remind motorists to adjust speeds based on driving conditions as winter weather impacts will include snow covered roads and limited visibility. Call 5 1 1 or visit www.511pa.com for the latest travel, roadway and traffic conditions. To report snow or ice, post to the NWS State College Facebook page, use Twitter @NWSStateCollege, or visit weather.gov/ctp. && $$
856 WWUS41 KCTP 250248 WSWCTP URGENT - WINTER WEATHER MESSAGE National Weather Service State College PA 948 PM EST Thu Dec 24 2020 PAZ004-251715- /O.CON.KCTP.WS.W.0004.000000T0000Z-201226T0000Z/ Warren- Including the city of Warren 948 PM EST Thu Dec 24 2020 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 7 PM EST FRIDAY... * WHAT...Heavy snow expected. Total snow accumulations of 4 to 8 inches. * WHERE...Warren County. * WHEN...Tonight through 7 PM EST Friday. * IMPACTS...Travel could become very difficult. Consider delaying or canceling any anticipated travel. * ADDITIONAL DETAILS...Mixed precipitation will change over to snow early tonight and continue at varying intensity through Christmas day. As temperatures quickly drop below freezing and snow begins to fall, untreated surfaces could flash freeze and cause hazardous travel conditions. The steady snow tonight will transition to lake- effect snow showers on Friday. PRECAUTIONARY/PREPAREDNESS ACTIONS... The Pennsylvania Department of Transportation and Pennsylvania Turnpike Commission strongly encourage motorists to heed all travel restrictions and delay unnecessary travel as significant winter weather conditions will make travel very hazardous. Call 5 1 1 or visit www.511pa.com for the latest travel, roadway and traffic conditions. To report snow or ice, post to the NWS State College Facebook page, use Twitter @NWSStateCollege, or visit weather.gov/ctp. && $$ PAZ005-006-010-011-017-024-033-251715- /O.CON.KCTP.WW.Y.0020.201225T0300Z-201226T0000Z/ McKean-Potter-Elk-Cameron-Clearfield-Cambria-Somerset- Including the cities of Bradford, Coudersport, St. Marys, Ridgway, Emporium, DuBois, Clearfield, Johnstown, and Somerset 948 PM EST Thu Dec 24 2020 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST FRIDAY... * WHAT...Mixed precipitation then snow expected. Total snow accumulations of 2 to 4 inches. * WHERE...The Allegheny Highlands. * WHEN...From 10 PM Thursday to 7 PM EST Friday. * IMPACTS...Plan on slippery road conditions. * ADDITIONAL DETAILS...Rain will change sleet then snow between 10 PM and Midnight. The snow will continue for much of the time through Christmas Day. As temperatures quickly drop below freezing and snow begins to fall, untreated surfaces could flash freeze and cause hazardous travel conditions. The steady snow will transition to snow showers on Friday, tapering off through the day. PRECAUTIONARY/PREPAREDNESS ACTIONS... The Pennsylvania Department of Transportation and Pennsylvania Turnpike Commission remind motorists to adjust speeds based on driving conditions as winter weather impacts will include snow covered roads and limited visibility. Call 5 1 1 or visit www.511pa.com for the latest travel, roadway and traffic conditions. To report snow or ice, post to the NWS State College Facebook page, use Twitter @NWSStateCollege, or visit weather.gov/ctp. && $$ Lambert
292 WWUS41 KCTP 251023 WSWCTP URGENT - WINTER WEATHER MESSAGE National Weather Service State College PA 523 AM EST Fri Dec 25 2020 PAZ004-260000- /O.CON.KCTP.WS.W.0004.000000T0000Z-201226T0000Z/ Warren- Including the city of Warren 523 AM EST Fri Dec 25 2020 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...Heavy snow. Additional snow accumulations of 2 to 4 inches. * WHERE...Warren County. * WHEN...Until 7 PM EST this evening. * IMPACTS...Slippery road conditions will make holiday travel very difficult. * ADDITIONAL DETAILS...Wind chills in the single digits are expected this evening into tonight. PRECAUTIONARY/PREPAREDNESS ACTIONS... The Pennsylvania Department of Transportation and Pennsylvania Turnpike Commission strongly encourage motorists to heed all travel restrictions and delay unnecessary travel as significant winter weather conditions will make travel very hazardous. Call 5 1 1 or visit www.511pa.com for the latest travel, roadway and traffic conditions. To report snow or ice, post to the NWS State College Facebook page, use Twitter @NWSStateCollege, or visit weather.gov/ctp. && $$ PAZ005-006-010-011-017-024-033-260000- /O.CON.KCTP.WW.Y.0020.000000T0000Z-201226T0000Z/ McKean-Potter-Elk-Cameron-Clearfield-Cambria-Somerset- Including the cities of Bradford, Coudersport, St. Marys, Ridgway, Emporium, DuBois, Clearfield, Johnstown, and Somerset 523 AM EST Fri Dec 25 2020 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...Snow. Additional snow accumulations of up to two inches. * WHERE...Portions of west-central Pennsylvania. * WHEN...Until 7 PM EST this evening. * IMPACTS...Slippery road conditions could make holiday travel difficult. * ADDITIONAL DETAILS...Wind chills in the single digits above and below zero are expected today into tonight. PRECAUTIONARY/PREPAREDNESS ACTIONS... The Pennsylvania Department of Transportation and Pennsylvania Turnpike Commission remind motorists to adjust speeds based on driving conditions as winter weather impacts will include snow covered roads and limited visibility. Call 5 1 1 or visit www.511pa.com for the latest travel, roadway and traffic conditions. To report snow or ice, post to the NWS State College Facebook page, use Twitter @NWSStateCollege, or visit weather.gov/ctp. && $$
565 WWUS41 KCTP 260001 WSWCTP URGENT - WINTER WEATHER MESSAGE National Weather Service State College PA 701 PM EST Fri Dec 25 2020 PAZ004-260115- /O.EXP.KCTP.WS.W.0004.000000T0000Z-201226T0000Z/ Warren- Including the city of Warren 701 PM EST Fri Dec 25 2020 ...WINTER STORM WARNING HAS EXPIRED... Snow showers are expected to persist over the next several hours, but additional accumulations should be an inch or less. $$ PAZ005-006-010-011-017-024-033-260115- /O.EXP.KCTP.WW.Y.0020.000000T0000Z-201226T0000Z/ McKean-Potter-Elk-Cameron-Clearfield-Cambria-Somerset- Including the cities of Bradford, Coudersport, St. Marys, Ridgway, Emporium, DuBois, Clearfield, Johnstown, and Somerset 701 PM EST Fri Dec 25 2020 ...WINTER WEATHER ADVISORY HAS EXPIRED... Snow showers are expected to persist over the next several hours, but additional accumulations should be less than an inch. $$
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this winter storm warning went out at Dec 24, 1:02 AM EST, 1 hour 51 minutes earlier.
Area forecast discussion, Dec 24, 1:02 AM EST, 1 hour 51 minutes before
Area Forecast Discussion National Weather Service State College PA 102 AM EST Thu Dec 24 2020 .SYNOPSIS... Thickening clouds and scattered showers will drift across the western Pennsylvania overnight. A widespread and impactful storm with heavy rain changing to snow will occur Christmas Eve into Christmas Day. Blustery and much colder conditions are forecast behind the late week storm with a rapid freeze-up along with lake effect snow showers and single digit wind chills +/- 0F over the holiday weekend. && .NEAR TERM /UNTIL 6 AM THIS MORNING/... Isolated showers breaking out across western and central PA areas early this morning. Lower clouds from the south and mid clouds from the west encroach overnight, keeping temps on the mild side with mins in the m30s for most places. The low clouds may be thick enough in the middle of the night to start to produce some drizzle in the central mountains. Showers will increase in the pre dawn hours over the west and central mountains. && .SHORT TERM /6 AM THIS MORNING THROUGH 6 PM FRIDAY/... Sfc temps remain too mild for ZR and thermal profile supports plain rain. In addition, wet bulb temps rise quickly in a deep layer, to several deg C above zero within the lowest 3-4 KFT agl, once the rain begins during the mid to late morning hours Friday. Upper ridging breaks down in face of neg tilting trough. Good cold advection will shove a cold front across the region, but it should only be getting to the western counties by 00Z. Excellent inflow of moisture will make PWATs very high, 2 to 3 standard deviations of normal over the eastern half of the area. Snowpack is holding a few inches of water in the NErn mtns, and an inch or so here in the central mtns. Storm total precip will be between 2 and 3 inches in the NE and 1-2 inches elsewhere. See hydro section for more on this. Changeover to snow will start around sunset in western Warren Co. But, no sig snow accums before the short term period ends. && .LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/... As colder air advects in behind this system Thursday evening into Thursday night, many locations will see precip change back to snow. Several inches of accumulation are expected over the NW mountains and the Laurel Highlands, with lesser amounts farther to the east. Medium range guidance swings a deep and cold upper-level trough over the region by Christmas Day, accompanied by the coldest air mass of the season to date. Model 850mb temps around -15C should translate to afternoon temperatures 10-15F below average for late December. Low level instability and upslope flow will yield scattered snow showers across the Alleghenies, but west- southwest boundary layer flow should keep lake moisture and significant lake-effect snow just northwest of our CWA. Fair weather and slowly moderating temperatures are expected by Sunday, as the upper trough lifts out and a surface high builds along the east coast. Both the ECMWF and GFS indicate our next chance of precipitation (in the form of rain and/or snow showers) will arrive early next week, associated with low pressure tracking across the Great Lakes and a trailing cold front that will cross Pennsylvania. && .AVIATION /06Z THURSDAY THROUGH MONDAY/... Minor updates as of late evening. Main thing was to delay the lower CIGS, based on current obs and how low the dewpoints are still. Earlier discussion below. 00Z TAFS sent. Some mid level clouds working into the north and west this evening, then further southeast late. Still looking at VFR conditions to start the night. Main thing will be LLWS, as winds pick up overnight into Thursday. Bands of showers are expected through the day on Thursday. As the day shift did earlier, I left thunder out. One can put it in later Thursday, if storms form. The heaviest rainfall and IFR/LIFR reductions will be in the late aftn into the evening. Cold front into BFD around 23Z. Precipitation type will change to snow starting around 00Z Friday in BFD, and later at night/Christmas Evening, for points east. Aside from the adverse weather, radar shows increased activity over the north pole, will have to check this out by this time on Thursday. Outlook... Thu...LLWS. Restrictions likely with moderate-heavy rain. Gusty winds possible over the eastern 1/3 of the airspace. Rain changing to snow west to east Thursday night into AM Friday. Fri...IFR/MVFR in snow early tapering to snow showers with restrictions most likely over the western 1/3 of the airspace. Sat...Low cigs and snow showers possible early mainly across the northwest airspace. Sun...VFR/no sig wx. Mon...Chance of rain and snow showers. && .HYDROLOGY... Rainfall and snow melt will combine to make significant rises on all area rivers, but most significant along the upper Mainstem Susq. Water from upstream (routed water) and the expected local rain/melt has pushed confidence high enough that we have issued river flood warnings for Bloomsburg, Danville, and Loyalsock creek, and we'll be expanding the flood warnings shortly as new MARFC guidance injects more confidence/higher crest stages above moderate flood stages at several forecast points. However, we will hold off on other points at this time due to a continued uncertainty of timing, placement and total amount of rain. Many of the smaller river points/tribs could also go into flood, but those are much more dependent on the intensity of rainfall on a short order. Lower Mainstem points are the next river points to worry about, and confidence is increasing for potentially minor flooding at Harrisburg, but history shows that without higher stages in the upper mainstem and/or widespread significant local stream flood contributions, Harrisburg may crest at or just below FS over the weekend (Sat evening). There is plenty of time to assess all factors before warning for lower mainstem points. Timing of river flooding would be Fri-Sun (Christmas Day thru Sunday). But, the smaller streams and creeks in the Juniata and lower main stem Susquehanna would rise much sooner. Expect almost every point west of the Alleghenies to at least come up close to caution stages, but not make it into minor flooding. With little significant change in model QPF/timing of the rain, we'll maintain the current flood watch, as brief periods of heavy rain on Thursday afternoon and evening (and some snow melt) could make for very short-notice flooding. Flood advisories and perhaps some areal flood warnings are possible. && .CTP WATCHES/WARNINGS/ADVISORIES... Flood Watch from noon EST today through Friday morning for PAZ028-036-037-041-042-046-049>053-056>059-063>066. Winter Weather Advisory from 10 PM this evening to 7 PM EST Friday for PAZ005-006-010-011-017-024. Winter Storm Watch from this evening through Friday evening for PAZ033. Flood Watch from 10 AM EST this morning through Friday morning for PAZ006-011-012-018-019-025>027-034-035-045. Winter Storm Watch from this evening through Friday evening for PAZ004. && SYNOPSIS...Lambert/DeVoir NEAR TERM...Lambert/DeVoir SHORT TERM...Dangelo/Evanego LONG TERM...Lambert/Evanego AVIATION...Martin HYDROLOGY...
Hazardous weather outlook, Dec 23, 8:35 PM EST, 6 hours 18 minutes before
Hazardous Weather Outlook National Weather Service State College PA 835 PM EST Wed Dec 23 2020 PAZ028-036-037-041-042-046-049>053-056>059-063>066-250145- Juniata-Franklin-Tioga-Northern Lycoming-Sullivan-Southern Lycoming- Union-Snyder-Montour-Northumberland-Columbia-Perry-Dauphin- Schuylkill-Lebanon-Cumberland-Adams-York-Lancaster- 835 PM EST Wed Dec 23 2020 ...FLOOD WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH FRIDAY MORNING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Flood Watch. Heavy rainfall of 1 to 3 inches combined with snowmelt will result in significant rises on rivers and streams with flooding possible Thursday into Friday. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ005-010-017-024-250145- McKean-Elk-Clearfield-Cambria- 835 PM EST Wed Dec 23 2020 ...WINTER WEATHER ADVISORY IN EFFECT FROM 10 PM THURSDAY TO 7 PM EST FRIDAY... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Winter Weather Advisory. Rain will change over to snow Thursday evening. As temperatures quickly drop below freezing and snow begins to fall, untreated surfaces could flash freeze and cause hazardous travel conditions. The steady snow will transition to snow showers on Friday. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ004-250145- Warren- 835 PM EST Wed Dec 23 2020 ...WINTER STORM WATCH IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Winter Storm Watch. Rain will change over to snow Thursday evening. As temperatures quickly drop below freezing and snow begins to fall, untreated surfaces could flash freeze and cause hazardous travel conditions. The steady snow will transition to snow showers on Friday. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ033-250145- Somerset- 835 PM EST Wed Dec 23 2020 ...WINTER STORM WATCH IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Winter Storm Watch. Rain will change over to snow Thursday evening. As temperatures quickly drop below freezing and snow begins to fall, untreated surfaces could flash freeze and cause hazardous travel conditions. The steady snow will transition to snow showers on Friday. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ006-011-250145- Potter-Cameron- 835 PM EST Wed Dec 23 2020 ...FLOOD WATCH IN EFFECT FROM THURSDAY MORNING THROUGH FRIDAY MORNING... ...WINTER WEATHER ADVISORY IN EFFECT FROM 10 PM THURSDAY TO 7 PM EST FRIDAY... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Flood Watch. Heavy rainfall of 1 to 3 inches combined with snowmelt will result in significant rises on rivers and streams with flooding possible Thursday into Friday. Winter Weather Advisory. Rain will change over to snow Thursday evening. As temperatures quickly drop below freezing and snow begins to fall, untreated surfaces could flash freeze and cause hazardous travel conditions. The steady snow will transition to snow showers on Friday. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ012-018-019-025>027-034-035-045-250145- Northern Clinton-Northern Centre-Southern Centre-Blair-Huntingdon- Mifflin-Bedford-Fulton-Southern Clinton- 835 PM EST Wed Dec 23 2020 ...FLOOD WATCH IN EFFECT FROM THURSDAY MORNING THROUGH FRIDAY MORNING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Flood Watch. Heavy rainfall of 1 to 3 inches combined with snowmelt will result in significant rises on rivers and streams with flooding possible Thursday into Friday. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. Lambert
The office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 23, 11:51 PM EST | River Flood Warning | CTP | Dauphin, Juniata, Northumberland, Perry, Snyder, Union | 21 days |
| Dec 24, 4:15 PM EST | Areal Flood Advisory | CTP | Cameron, Centre, Clinton, Lycoming, Potter, Sullivan and 1 more | 4 hr |
| Dec 24, 5:31 PM EST | River Flood Warning | CTP | Snyder, Union | 28 hr |
| Dec 24, 5:31 PM EST | River Flood Warning | CTP | Perry | 25 hr |
| Dec 24, 5:31 PM EST | River Flood Warning | CTP | Lebanon, Schuylkill | 40 hr |
| Dec 24, 5:31 PM EST | River Flood Warning | CTP | Dauphin, Lebanon | 47 hr |
| Dec 24, 5:31 PM EST | River Flood Warning | CTP | Cumberland | 55 hr |
| Dec 24, 5:31 PM EST | River Flood Warning | CTP | Lycoming | 49 hr |
| Dec 24, 5:31 PM EST | River Flood Warning | CTP | Lycoming, Northumberland, Union | 50 hr |
| Dec 24, 5:58 PM EST | River Flood Warning | CTP | Centre, Clinton | 18 hr |
| Dec 24, 5:58 PM EST | River Flood Warning | CTP | Huntingdon | 25 hr |
| Dec 24, 6:29 PM EST | Areal Flood Warning | CTP | Lycoming, Sullivan | 10 hr |
Nearby
Winter Storm Warnings in Pennsylvania, 2020Every winter storm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.